Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How can I treat acne medically ?

sir i have acne problem so what can i do to stop this.
Thu, 26 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Medical Topics
General Surgeon 's  Response
hi..welcome to healthcare magic..
acne is common in adoloscent and young age group..wash your face very often with normal water..take plenty of fluids and eat healthy foods..if its severe u can start taking a antibiotic and apply benzoyl peroxide skin ointment twice daily
I find this answer helpful

1 Doctor agrees with this answer

General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
welcome to healthcaremagic
use soft soap for face wash ,plenty of fluids,balanced healthy diet ,regular exercises are essential besides medicines
consult dermatologist and follow advice
doxy 1 icap daily and compevit 1 cap for 1 month may be helpful
bowel should be regular fatty fried foods are not to be taken ,daily fruits will help
avoid taking sweets
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Hi!Arpit
Welcome To HealthcareMagic forum,

Treatment of acne depends upon the stage or grade of acne one has.There are four grades is acne ,from blackheads to nodular variety .Also treatment depends upon the cause of acne . Cause of acne may be just a wrong selection of soap or a moisturizer to hormonal disturbances in body (esp in females).
Treatment starts form the use of a anti acne face cleanser .It can be a anti acne soap or a face wash .Next would be use of a good anti acne cream for day time and night time use. Along with this one should be given a course of antibiotic tablet .This I would say is the basic or the first level treatment.
If patient does not respond to this or one has very sever acne then comes use of oral retinoids.Retinoids are wonder drug for acne , but one needs to undergo various blood investigations before taking this .Also there are certain precautions which one needs to follow before use of this medicine.Your dermatologist would be the best judge for this .
Along with this one has to drink plenty of water and take good 7 hr sleep in night. Avoid all cosmetic creams or moisturizers on face. Healthy life style with above treatment is a must to keep your face clean and acne free.
So,i would advise you to consult a skin specialist(dermatologist) who can prescribe you medicines accordingly.

regards,
Dr.chawda
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello Doctor, I heard from one of my friend that Femcinol - A, works great for acne prone skin. Question : 1. Is my above statement is correct ? If yes, then how long will it take to clear ? 2. Is there any side affects my using this Femcinol - A gel ?

doctor1 MD

I was just watching a dr of tv and she was talking about a medication that just became across the counter for acne and I did not get the name of it my granddaudhter has acne and we have tried most all the washes and masks do you have any idea what this medication is

doctor1 MD

as i am suffering with acne problem and scars on my face......i want my skin to be free from scars and improvement of colour on my face........plz suggest me how can i improve my face colour......any tablets that avaliable in the medical stores in hyderabad, india

Recent questions on  Acneiform eruptions

doctor1 MD

I was on Yasmin birth control for about 16 years and decided to stop taking it a couple of months ago. This is actually the third time I've stopped over the years because each time I do, I get a bumpy rash behind my ears, on the side of my neck, and on my forehead. It doesn't appear as normal acne does and progressively gets worse and itches. Why would this be happening each time I stop?

doctor1 MD

Hi, I have been using otocomb ointment on some acne sores on my face now for about 4 years. It ususally clears them up in a couple of days and I just use this every 2nd night on the spots only. But I think it is causing some pigmentation problems on my face now. Could this be the cause of it? Thanks

doctor1 MD

I used to get red rashes on the face when I consulted a dermatologist she proscribed hhzole .. everything went away but when I discontinued to use, they reappear.. So I continued to use it for almost 2 years after which I realised it was wrong so I stopped. Its been over a year now. Now I m starting to get those reaches again with big acne. I m worried my skin is getting worse . please help

doctor1 MD

Hi there, I started taking birth control May 2012 and I stopped taking in November 2013. In March 2013 I noticed a lump above my right breast. In July 2013 I had it removed for precautionary measures. I decided in November 2013 that I would stop taking it. This year, starting in February till now, I have had many issues with acne/cystic acne around my mouth/jawline. I am debating to go back on the pill to help with this acne, however, I do not want to get another lump (in case that was what caused the first one). Please advise.

doctor1 MD

My face has broke out looks a little like pimples . My scalpe is very dry and itches.

doctor1 MD

What does Anthralin do for Alopecia Barbae. I have Barbae on 3spots each 1 X 0.5 inch. happened all within 2 months. I tried Kenalog, and topical steroid cream, not much difference i see. it s been only 1 injection and 1 month of topical steroid...

doctor1 MD

I use olay total effects cleanser, day cream and night cream regularly. Very often painfull red bumps and itching are developing on my face. Please suggest a solution. I am presently 36 years old.